# SDR FDEA201209063233

- Difficulty date: September 6, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,563 hours, 27,269 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION,  FOUND RT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  LAMPED RT EXTERIOR EMERGENCY LIGHT.  OPS CHECKED NORMAL REF AMM 33-50-06 33-51-06, 201 AND 33-50-00.
